MathSciNet Relay Station
MathSciNet bibliographic data
MR1783371 41A10 (33D15 65D15)
Phillips, George M. A generalization of the Bernstein polynomials based on the $q$-integers. Papers in honour of David Elliott on the occasion of his sixty-fifth birthday. ANZIAM J. 42 (2000), no. 1, 79–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement